# SDR CA960315018

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AHA1648
- Condition: Burst
- Location: Nr 4 Aft Main
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)#4 AFT MAIN TIRE FOUND BLOWN AFTER LANDING. NOTHING WAS FELT FROM THE COCKPIT BY CREW. PRESUME BRAKE SEIZED FOR AN UNKNOWN REASON. SYSTEMS CHECK SERVICEABLE. WHEELS AND BRAKE REPLACED.
